Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest Ayurvedic treatment for gastric discomfort, heart burn, burning stomach and nausea in the morning

Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1013 Questions

default
Posted on Fri, 8 Feb 2019 in Ayurveda
Question: Hello doctor
I used these meds in excessive amount. I was misguided. Now i am dealing with gastric discomfort, heart burn, nausea in the morning or on empty stomach, fire type feeling in my stomach.
Trikatu churna, Beheda churna, Swarna varant, and XXXXXXX pishti. This has also effective me able to conceive.
Please guide me on what to do.
Thank you, XXXXXXX
doctor
Answered by Dr. Senthilnathan Subramanian 8 hours later
Brief Answer:
Will guide you properly

Detailed Answer:

Hi,

From your history, your medication seems to cause increased pitta dosha in your body, because of that you are getting stomach pain, vomiting etc. No need to worry i will guide you properly.

First stop all the above medication. Avoid sour and spicy foods. Take steamed food. Add fruits like watermelon, guava and pomegranate. Avoid stress, anger and mood swings. Get the body hydrated with good quantities of water regularly.

Eat foods that are smooth on your stomach, avoid excessive salt, spices and sour foods, junks and refrigerated foods etc. Add country banana, coconut and coconut milk, soya beans, pepper and garlic.


Medication:
1. Yastimadu choornam 1/2 teaspoon with melted ghee before food, thrice a day.
2. Amalant tablet (maharishi pharma) tablet 2 thrice a day, after food.

Lifestyle:
Take timely food.
Avoid stress and anger.
Oil bath twice a week, preferably on Saturday and Wednesday.
Sleep at the proper time. Avoid late night sleep.

Kindly follow this dedicatedly for 1 month and get back to me with feedback.

Hope I have clarified your query. Get back to me if there is any doubt.

Regards,
Dr. S. Senthilnathan
Ayurveda Specialist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Senthilnathan Subramanian 14 hours later
Doctor,

This is my brief History. I am trying to conceive.
>In 2016 I took Shivlingi and putrajeev beej. They were very helpful. After taking them 2-3 weeks I conceived however, I had an abortion.

>In 2017 I was told to take Shivlingi and Putrajjev beej with
Trikatu churna (5pack), Beheda churna (4 pack), Swarna XXXXXXX Malti (3 pack) and XXXXXXX pisti (2 pack). I immediately suffered from miscarriage after taking these medications together.

> I have been trying to conceive since then with no luck. Every time I take Shivlingi beej I immediately loose my sleep (I start suffering from Insomnia) for days. Which results in me to stop shivlinigi beej. Shivlinigi beej goes straight to my brain and effects my sleep.

>Is there anything else I can do where shivlinig beej can be effective for me like before. I will follow your recommendation for Pitha dosha. Anything else I can do correct pita dosha aggressively.

Please advise.

Due to my stomach discomfort I had endoscopy done. Biopsy revealed I have helicobacter Pylori. Could his be the reason why I am getting this reaction from Shivlingi beej. Immdiately after taking shilvlingi beej I am not able to sleep ( I start suffering from Insomnia).
doctor
Answered by Dr. Senthilnathan Subramanian 12 hours later
Brief Answer:
Stop taking shivlingi beej

Detailed Answer:

Hi,

H Pylori is one of the common causes for gastritis and stomach discomfort. Shivlingi beej (bilwa fruit) unriped fruit has got hot potency (ushna virya) and increases pitta. Therefore, at this current condition Shivlingi beej is not advisable.

Increase in pitta will lead to disturbance in sleep. Stop taking Shivlingi beej for a transient period.

Kindly take guduchi choorna 1 g with ghee twice a day. It will settle the pitta. First your tridosha (vata, pitta, kapha) should be in proper rhythm.

Follow my earlier advice and get back to me after 15 days. Hope I have answered your query.

Regards,
Dr. S. Senthilnathan
Ayurveda Specialist
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Senthilnathan Subramanian 15 hours later
Doctor,

You suggested:

1. Yastimadu Choornam
2. Amalant tablet
3. Guduchi Choorna

>I reside in USA (California). The only shop we have access to is baba Ramdev shop. I am able to find the Choornas (Yastimadu and Guduchi). I am not able to find Amalant tablet. What other option do I have?

>I have started 3 Antibiotic therapy for H Pylori as of today. It is 14 days treatment. Should I wait to complete antibiotics before starting the choornas or can I start them at the same time?

>After completing my treatment, do you think shivling beej may give me good results?

Thank you, XXXXXXX
doctor
Answered by Dr. Senthilnathan Subramanian 9 hours later
Brief Answer:
Get it online

Detailed Answer:

Hi,

You can order it online. Continue the antibiotic therapy and complete it. Simultaneously, you can start the above choornas, no harm in it.

Yes, you can take shivlingi beej once your pitta settles and the tridosha is in proper rhythm.

Hope I have answered your query.

Regards,
Dr. S. Senthilnathan
Ayurveda Specialist
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on